# SDR CA060525007

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-2Q8C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 490 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR WAY AFT FRAME BS 490 STR 24R CRACKED AND REPAIRED IAW CUSTOMER EA.
